Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sudden pain in chest, heartburn, pepto, sharp pain while breathing, pain while lying down, tylenol to reduce pain

I was laying on my left side when there was sudden pain on the left side of my chest . I freaked out and sat up. I ruled out heart attack and figured it was heartburn . I took some Pepto and well it didn t work. I ve been up for 2 hours freaking out cause when I breathe in there is a sharp pain. It is only located on my left side around my boob. I can t lay down because the pain starts again. So I m sitting up and exhausted. I was wondering if it was muscle problems and if I could take a Tylenol or something to numb the pain so I can sleep. When I sit up I m fine, but as soon as I bend over it hurts. Is there anything I can do? Oh yeh, I m 25 and have had a cold for a week as well.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your symptoms, it seems that the pain in your chest is likely to be due to chest congestion. Doing a steam inhalation will help in opening up the airways and will decrease the pain. Taking Tylenol is not likely to make much difference.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor